# SDR WTAA950108

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAT - FORWARD EMERGENCY FLOOR TRACK LIGHTING REPORTED INOPERATIVE.  MAINTENANCE REPLACED FORWARD EMERGENCY LIGHTING SYSTEM BATTERY PACK.  EMERGENCY LIGHTING SYSTEM OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (Z)
